Alert archive / Indiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 83, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Apr 23, 2011, 1:47 AM EDT for Decatur County, Indiana. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 23, 2011, 1:47 AM EDT (05:47 UTC)
- Expired
- Apr 23, 2011, 2:15 AM EDT
- In force
- 28 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
County Decatur County, IN
The radar
The Indianapolis radar (KIND), 87 km from the middle of the area, began a volume at 05:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 5.8 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 565 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 147 m²/s²
- 0-3 km storm-relative helicity
- 265 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
322
WUUS53 KIND 230547
SVRIND
INC031-230615-
/O.NEW.KIND.SV.W.0083.110423T0547Z-110423T0615Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
147 AM EDT SAT APR 23 2011
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN DECATUR COUNTY IN CENTRAL INDIANA...
* UNTIL 215 AM EDT
* AT 144 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 11
MILES NORTH OF NORTH VERNON...OR 17 MILES EAST OF COLUMBUS...AND
MOVING EAST AT 50 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MILLHOUSEN AROUND 155 AM EDT...
NEWPOINT AROUND 205 AM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3919 8545 3920 8545 3914 8557 3914 8570
3924 8570 3932 8530 3927 8530
TIME...MOT...LOC 0547Z 258DEG 42KT 3918 8555
WIND...HAIL 70MPH 1.00IN
$$
JH1 follow-up statement
271
WWUS53 KIND 230606
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
206 AM EDT SAT APR 23 2011
INC031-230616-
/O.EXP.KIND.SV.W.0083.000000T0000Z-110423T0615Z/
DECATUR-
206 AM EDT SAT APR 23 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN DECATUR COUNTY WILL
EXPIRE AT 215 AM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.
LAT...LON 3919 8545 3920 8545 3914 8557 3914 8570
3924 8570 3932 8530 3927 8530
TIME...MOT...LOC 0606Z 258DEG 42KT 3922 8527
$$
NIELDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 1:00 AM EDT, 47 minutes earlier.
Area forecast discussion, Apr 23, 1:00 AM EDT, 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 100 AM EDT SAT APR 23 2011 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... A LOW PRESSURE SYSTEM IS EXPECTED TO PASS ACROSS THE SOUTHERN GREAT LAKES TONIGHT...DRAGGING A COLD FRONT THROUGH THE FORECAST AREA. THIS FRONT IS EXPECTED TO STALL OUT NEAR THE OHIO RIVER ON SATURDAY. OCCASIONAL DISTURBANCES WILL CAUSE THIS FRONT TO MEANDER ACROSS THE AREA INTO EARLY NEXT WEEK. A SIGNIFICANT LOW PRESSURE SYSTEM MAY MOVE THROUGH THE AREA AROUND THE MIDDLE OF NEXT WEEK. IN THE WAKE OF THIS SYSTEM...HIGH PRESSURE WILL BUILD IN TOWARDS THE END OF NEXT WEEK. && .NEAR TERM /REST OF TONIGHT/... THERE HAS BEEN A TEMPORARY LULL IN THUNDERSTORMS LAST FEW HOURS AFTER LARGE THUNDERSTORM COMPLEX HAS MOVED ON TO THE EAST. THUNDERSTORMS WILL INCREASE NEXT FEW HOURS AS ISENTROPIC LIFT OCCURRING ACROSS OUR REGION CAUSING SOME DEVELOPMENT AND ANOTHER WAVE OF STRONG THUNDERSTORMS APPROACH FROM THE THE MISSISSIPPI RIVER. THE QUESTION IS HOW MUCH TO PLAY UP THUNDERSTORMS. LAPS SHOW SURFACE BOUND CAPES OF 1200-1600 J/KG ACROSS SOUTHWEST INDIANA AND WITH NEAR ZERO FARTHER NORTH. RUC SHOWS INCREASING INSTABILITY ACROSS OUR ENTIRE REGION BY 06Z WITH CAPES OF 1600-2300 J/KG. THIS SEEMS WAY OVERDONE BUT MODERATE ELEVATED INSTABILITY LIKELY. RAPID REFRESH INDICATES THUNDERSTORMS BECOMING MORE NUMEROUS FROM 02Z-05Z AND THEN BEING PRIMARILY SOUTH OF OUR REGION AFTER THAT TIME. SINCE THUNDERSTORM COVERAGE NOT AS MUCH AS PREVIOUSLY FORECASTED WILL BACK OFF POPS A LITTLE OVERNIGHT. WILL ALSO CUT BACK RAIN AMOUNTS SOME MOST AREAS...ESPECIALLY CENTRAL AND NORTH PER RADAR LOOPS...RAPID REFRESH AND NEW HPC NUMBERS. SINCE MANY STREAMS ALREADY FLOODING WILL LEAVE FLOOD WATCH HEADLINE AS IS FOR NOW. TEMPERATURES NEAR STEADY MOST AREAS OVERNIGHT AS WARM ADVECTION CONTINUES MOST OF THE NIGHT. && .SHORT TERM /SATURDAY THROUGH MONDAY/... UNSETTLED WEATHER PATTERN EXPECTED TO CONTINUE THROUGH THE SHORT TERM. BROAD SOUTHWESTERLY UPPER FLOW EXPECTED ACROSS THE AREA...ALONG WITH THE POTENTIAL FOR PERIODIC EMBEDDED DISTURBANCES EJECTING OUT FROM A SLOWLY PROGRESSIVE LONG WAVE TROUGH MOVING THROUGH THE WESTERN PARTS OF THE COUNTRY. THESE DISTURBANCES WILL INTERACT WITH A STALLED OUT FRONTAL SYSTEM TO BRING PERIODS OF RAINFALL TO THE AREA THROUGH MUCH OF THE SHORT TERM. MODELS IN GOOD AGREEMENT WITH THE MAIN DETAILS OF THE FORECAST. FORECAST FOCUS CENTERS ON POPS. TOUGH TO TIME THE INDIVIDUAL DISTURBANCES THAT WILL BE AFFECTING THE AREA OVER THE NEXT FEW DAYS...BUT THINK OVERALL THE PRECIPITATION CHANCES WILL GRADUALLY GET HIGHER AS TIME GOES BY DUE TO THE APPROACH OF THE LONG WAVE TROUGH. PRECIPITABLE WATERS EXPECTED TO REMAIN AT 150-200% OF NORMAL INTO EARLY NEXT WEEK...SO THERE WILL BE A PROLONGED HEAVY RAIN THREAT ACROSS THE AREA...WITH EACH DISTURBANCE CAPABLE OF PRODUCING HEAVY RAINFALL. WILL GO WITH CHANCE POPS ON SATURDAY...AND GRADUALLY INCREASE THEM INTO THE LIKELY CATEGORY FROM SOUTH TO NORTH STARTING SATURDAY NIGHT. WILL LET THE CURRENT FLOOD WATCH CONTINUE AS IS...BUT THIS WATCH MAY NEED TO BE EXTENDED IN TIME LATER AS TIMING OF INDIVIDUAL DISTURBANCES BECOMES CLEARER. LOW LEVEL THICKNESSES SUGGEST THE GFS MOS HIGHS FOR SATURDAY AND SUNDAY MAY BE ON THE WARM SIDE...ESPECIALLY IN THE NORTH. WILL NUDGE DOWN THE GUIDANCE A FEW DEGREES AS A RESULT. GFS MOS LOWS THROUGH THE PERIOD LOOKS REASONABLE AT THIS TIME. && .LONG TERM /MONDAY NIGHT THROUGH NEXT FRIDAY/... ENSEMBLE DATA SUGGEST DEEP LONG WAVE TROUGH LOCATED OVER THE PLAINS AT THE BEGINNING OF THE LONG TERM...WILL PUSH THROUGH THE LOCAL AREA AROUND WEDNESDAY OR THURSDAY...AND EVENTUALLY TOWARDS THE EAST COAST BY NEXT FRIDAY. POTENTIAL FOR PERIODIC DISTURBANCES TO EJECT OUT OF LONG WAVE TROUGH WILL KEEP PRECIPITATION CHANCES RATHER HIGH THROUGHOUT MOST OF THE LONG TERM. POTENTIAL FOR A SIGNIFICANT STORM SYSTEM OVER THE MIDWEST TOWARDS THE MIDDLE OF NEXT WEEK AS BULK OF LONG WAVE TROUGH PUSHES THROUGH. WILL KEEP POPS GOING THROUGH THURSDAY. MAJORITY OF ENSEMBLES SUGGEST TROUGH SHOULD BE FAR ENOUGH EAST OF THE LOCAL AREA BY NEXT FRIDAY TO GO DRY AND WILL GO THAT ROUTE FOR NOW...ALTHOUGH A FEW ENSEMBLES SUGGEST SOME QPF POSSIBLE EVEN ON FRIDAY. && .AVIATION.../DISCUSSION FOR 230600Z TAFS/... VARIABLE FLYING CONDITIONS INTO THE MIDDLE OF THE NIGHT AS SCATTERED THUNDERSTORMS MOVE ACROSS THE AREA IN ADVANCE OF A COLD FRONT. CONDITIONS SHOULD BE VFR OR HIGH MVFR OUTSIDE OF STORMS AND DROP LOWER INSIDE OF STORMS. FOR THE REMAINDER OF THE FORECAST...EXPECT PREDOMINANTLY VFR CONDITIONS...BUT CONFIDENCE IS LOW. AREAS OF SHOWERS AND THUNDERSTORMS WILL MOVE ALONG THE FRONT AS IT STALLS SOUTH OF THE TAF SITES ON SATURDAY. DEPENDING ON WHERE THE FRONT FINALLY SETTLES...SOME OF THESE MAY GET CLOSE TO THE SOUTHERN TAF SITES. SINCE UNCERTAINTY IS HIGH...HAVE LEFT THEM OUT FOR MUCH OF THE DAY. THERE ARE SOME INDICATIONS THAT THE FRONT MAY RETURN NORTH SOME LATER SATURDAY AFTERNOON INTO EVENING...SO HAVE ADDED A VCSH TO THE SOUTHERN SITES THEN. && .IND WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR INZ021-028>031- 035>049-051>057-060>065-067>072. && SYNOPSIS...JAS NEAR TERM...JH SHORT TERM...JAS LONG TERM....JAS AVIATION...50
Hazardous weather outlook, Apr 22, 11:26 AM EDT, 14 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1126 AM EDT FRI APR 22 2011 INZ021-028>031-035>038-043-044-231000- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-VERMILLION-PARKE- 1126 AM EDT FRI APR 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FLOOD WATCH IS IN EFFECT TODAY THROUGH 6 PM EDT SATURDAY. ADDITIONAL THUNDERSTORMS WITH HEAVY RAIN OVER ALREADY SATURATED GROUND MAY RESULT IN FLOODING. ONE TO LOCALLY TWO INCHES OF RAINFALL IS POSSIBLE BY DAYBREAK SATURDAY. THUNDERSTORMS WILL EXPAND INTO THE AREA THIS AFTERNOON AND CONTINUE INTO TONIGHT. SOME THUNDERSTORMS MAY BE SEVERE LATER THIS AFTERNOON AND EVENING...WITH DAMAGING WINDS AND LARGE HAIL AS THE MAIN THREATS. A FEW TORNADOES WILL ALSO BE POSSIBLE. DEADLY CLOUD- TO-GROUND LIGHTNING IS ALSO EXPECTED. THE GREATEST POTENTIAL FOR SEVERE WEATHER WILL EXIST FROM MID AFTERNOON THROUGH MIDNIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A FLOOD WATCH IS IN EFFECT THROUGH SATURDAY AFTERNOON. MORE THUNDERSTORMS ARE EXPECTED OVER THE WEEKEND AND THROUGH THE MIDDLE OF NEXT WEEK AS THE FRONTAL BOUNDARY REMAINS ACROSS THE OHIO VALLEY. REPEATED CHANCES FOR HEAVY RAINFALL WILL EXIST THROUGH THURSDAY WITH THE SATURATED GROUND...ADDITIONAL RAINFALL MAY EXACERBATE FLOODING. IT IS TOO SOON TO DETERMINE IF THESE STORMS WILL BE SEVERE. LIGHTNING IS A THREAT WITH ANY THUNDERSTORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ039>042-045>049-051>057-231000- HAMILTON-MADISON-DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-MARION- HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-RUSH- 1126 AM EDT FRI APR 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FLOOD WATCH IS IN EFFECT TODAY THROUGH 6 PM EDT SATURDAY. ADDITIONAL THUNDERSTORMS WITH HEAVY RAIN OVER ALREADY SATURATED GROUND MAY RESULT IN FLOODING. ONE TO LOCALLY TWO INCHES OF RAINFALL IS POSSIBLE BY DAYBREAK SATURDAY. THUNDERSTORMS WILL EXPAND INTO THE AREA THIS AFTERNOON AND CONTINUE INTO TONIGHT. SOME THUNDERSTORMS MAY BE SEVERE LATER THIS AFTERNOON AND TONIGHT...WITH DAMAGING WINDS AND LARGE HAIL AS THE MAIN THREATS. A FEW TORNADOES WILL ALSO BE POSSIBLE. DEADLY CLOUD- TO-GROUND LIGHTNING IS ALSO EXPECTED. THE GREATEST POTENTIAL FOR SEVERE WEATHER WILL EXIST FROM MID AFTERNOON THROUGH DAYBREAK SATURDAY MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A FLOOD WATCH IS IN EFFECT THROUGH SATURDAY AFTERNOON. MORE THUNDERSTORMS ARE EXPECTED OVER THE WEEKEND AND THROUGH THE MIDDLE OF NEXT WEEK AS THE FRONTAL BOUNDARY REMAINS ACROSS THE OHIO VALLEY. REPEATED CHANCES FOR HEAVY RAINFALL WILL EXIST THROUGH THURSDAY WITH THE SATURATED GROUND...ADDITIONAL RAINFALL MAY EXACERBATE FLOODING. IT IS TOO SOON TO DETERMINE IF THESE STORMS WILL BE SEVERE. LIGHTNING IS A THREAT WITH ANY THUNDERSTORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ060>065-067>072-231000- SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS- MARTIN-LAWRENCE-JACKSON-JENNINGS- 1126 AM EDT FRI APR 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FLOOD WATCH IS IN EFFECT TODAY THROUGH 6 PM EDT SATURDAY. ADDITIONAL THUNDERSTORMS WITH HEAVY RAIN OVER ALREADY SATURATED GROUND MAY RESULT IN FLOODING. ONE TO LOCALLY THREE INCHES OF RAINFALL IS POSSIBLE BY DAYBREAK SATURDAY. THUNDERSTORMS WILL EXPAND INTO THE AREA THIS AFTERNOON AND CONTINUE INTO TONIGHT. SOME THUNDERSTORMS MAY BE SEVERE THIS AFTERNOON AND TONIGHT...WITH DAMAGING WINDS AND LARGE HAIL AS THE MAIN THREATS. A FEW TORNADOES WILL ALSO BE POSSIBLE. DEADLY CLOUD- TO-GROUND LIGHTNING IS ALSO EXPECTED. THE GREATEST POTENTIAL FOR SEVERE WEATHER WILL EXIST FROM EARLY AFTERNOON THROUGH DAYBREAK SATURDAY MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A FLOOD WATCH IS IN EFFECT THROUGH SATURDAY AFTERNOON. MORE THUNDERSTORMS ARE EXPECTED OVER THE WEEKEND AND THROUGH THE MIDDLE OF NEXT WEEK AS THE FRONTAL BOUNDARY REMAINS ACROSS THE OHIO VALLEY. REPEATED CHANCES FOR HEAVY RAINFALL WILL EXIST THROUGH THURSDAY WITH THE SATURATED GROUND...ADDITIONAL RAINFALL MAY EXACERBATE FLOODING. IT IS TOO SOON TO DETERMINE IF THESE STORMS WILL BE SEVERE. LIGHTNING IS A THREAT WITH ANY THUNDERSTORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) RYAN
In the hours before
Special weather statement, Apr 22, 11:00 PM EDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1100 PM EDT FRI APR 22 2011
INZ061-067>069-230330-
DAVIESS-GREENE-KNOX-MARTIN-
1100 PM EDT FRI APR 22 2011
...STRONG THUNDERSTORM ADVISORY FOR NORTHERN DAVIESS...NORTHERN
MARTIN...NORTHEASTERN KNOX AND SOUTHEASTERN GREENE COUNTIES UNTIL
1130 PM EDT...
AT 1058 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 8 MILES NORTH OF WASHINGTON...OR 19 MILES EAST
OF VINCENNES...MOVING NORTHEAST AT 45 MPH.
HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.
THIS STORM WILL BE NEAR...
ELNORA AROUND 1110 PM EDT...
ODON AND NEWBERRY AROUND 1115 PM EDT...
CRANE AND BURNS CITY AROUND 1120 PM EDT...
OWENSBURG AROUND 1130 PM EDT...
THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
MUCH OF THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3885 8729 3900 8694 3895 8671 3887 8670
3883 8670 3866 8724
TIME...MOT...LOC 0300Z 247DEG 40KT 3879 8716
50Special weather statement, Apr 22, 11:33 PM EDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1133 PM EDT FRI APR 22 2011 INZ054-055-062>064-230400- BARTHOLOMEW-BROWN-JOHNSON-MONROE-MORGAN- 1133 PM EDT FRI APR 22 2011 ...STRONG THUNDERSTORM ADVISORY FOR NORTHERN MONROE...NORTHERN BROWN...NORTHWESTERN BARTHOLOMEW...SOUTHEASTERN MORGAN AND SOUTHWESTERN JOHNSON COUNTIES UNTIL MIDNIGHT EDT... AT 1125 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES WEST OF BLOOMINGTON...MOVING NORTHEAST AT 60 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... LAKE LEMON AND YELLOWWOOD LAKE AROUND 1140 PM EDT... HELMSBURG...MAHALASVILLE AND NASHVILLE AROUND 1145 PM EDT... SPEARSVILLE...BEANBLOSSOM AND MORGANTOWN AROUND 1150 PM EDT... PRINCES LAKES...PEOGA AND TRAFALGAR AROUND 1155 PM EDT... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 3946 8608 3925 8598 3909 8656 3926 8666 TIME...MOT...LOC 0333Z 246DEG 51KT 3922 8649 JH
Local storm report, Apr 23, 12:19 AM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1219 AM EDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1213 AM HAIL SUMMITVILLE 40.34N 85.64W
04/23/2011 U1.25 INCH MADISON IN LAW ENFORCEMENT
&&
NIELDThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 8:37 PM EDT | River Flood Warning | IND | Shelby | 7 days |
| Apr 22, 8:37 PM EDT | River Flood Warning | IND | Clay, Greene | 8 days |
| Apr 22, 11:00 PM EDT | Special Weather Statement | IND | Daviess | 30 min |
| Apr 22, 11:33 PM EDT | Special Weather Statement | IND | Brown, Monroe | 27 min |
| Apr 22, 11:37 PM EDT | Severe Thunderstorm Warning | IND | Brown, Johnson, Monroe | 23 min |
| Apr 23, 12:01 AM EDT | Severe Thunderstorm Warning | IND | Delaware, Madison | 29 min |
| Apr 23, 12:17 AM EDT | Areal Flood Warning | IND | Daviess, Greene, Knox, Martin, Sullivan | 6 hr |
| Apr 23, 12:37 AM EDT | Severe Thunderstorm Warning | IND | Brown, Greene, Lawrence, Monroe | 23 min |
| Apr 23, 12:48 AM EDT | Severe Thunderstorm Warning | IND | Delaware, Henry, Randolph | 27 min |
| Apr 23, 12:52 AM EDT | Tornado Warning | IND | Brown, Jackson, Lawrence, Monroe | 23 min |
| Apr 23, 1:14 AM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Decatur, Jackson, Jennings | 31 min |
| Apr 23, 1:33 AM EDT | Tornado Warning | IND | Bartholomew, Jackson, Jennings | 42 min |
| Apr 23, 6:48 AM EDT | Areal Flood Warning | IND | Jackson, Jennings | 6 hr |
| Apr 23, 11:25 AM EDT | River Flood Warning | IND | Carroll, Tippecanoe, White | 6 hr |
| Apr 23, 12:22 PM EDT | Areal Flood Warning | IND | Daviess, Knox, Lawrence, Martin | 6 hr |
| Apr 23, 1:08 PM EDT | Areal Flood Warning | IND | Jackson, Jennings | 6 hr |
| Apr 23, 1:27 PM EDT | Flash Flood Watch | IND | Bartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more | 5 days |
Nearby
Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.